# SDR P5CA9700791

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT I/B SAIL FAIRING DOOR INNER SKIN IS GOUGED AT SEVERAL PLACES FWD SECTION AREA.  REPAIRED HOT BOND PER BOEING SRM 51-40-06, REF NR 854011.
